RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2013, Volume 14, Issue 2, Pages 118–122 (Mi cheb274)  

This article is cited in 1 scientific paper (total in 1 paper)

Evaluation of character sums over the continuous interval of summation

A. A. Kopanevaa, E. A. Burlakovab

a Moscow State University of Technologies and Managements
b State University — Education-Science-Production Complex, Orel

Abstract: In this paper we prove several theorems. Theorem 1, to assess the character sums over the continuous interval based on the use of the formula A. Postnikov and Theorem 2, for the right choice of parameters, estimates of this kind.

Keywords: A Prime number, the sum of Dirichlet characters, simple modules, continuous period of summation, nonprincipal character estimate of amounts formula A. G. Postnikova, short amount of characters, the exponential decrease, trigonometric sum.

Full text: PDF file (215 kB)
References: PDF file   HTML file
UDC: 511.3
Received: 23.05.2013

Citation: A. A. Kopaneva, E. A. Burlakova, “Evaluation of character sums over the continuous interval of summation”, Chebyshevskii Sb., 14:2 (2013), 118–122

Citation in format AMSBIB
\Bibitem{KopBur13}
\by A.~A.~Kopaneva, E.~A.~Burlakova
\paper Evaluation of character sums over the continuous interval of summation
\jour Chebyshevskii Sb.
\yr 2013
\vol 14
\issue 2
\pages 118--122
\mathnet{http://mi.mathnet.ru/cheb274}


Linking options:
  • http://mi.mathnet.ru/eng/cheb274
  • http://mi.mathnet.ru/eng/cheb/v14/i2/p118

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Korolev, “Metody otsenok korotkikh summ Kloostermana”, Chebyshevskii sb., 17:4 (2016), 79–109  mathnet  crossref  mathscinet  elib
  • Number of views:
    This page:107
    Full text:50
    References:14
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020